Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. I think I am using pilocarpine too often. I go to spread my pupils from time to time and I always get this eye drops. I would like to know if a long-term use of pilocarpine can have negative effects. I would really appreciate if someone could answer my question about this. Thanks.

Loading...

Hello. You haven’t mentioned exactly how often you use pilocarpine. Every drug that is used for a longer time can show side effects. Pilocarpine is no exception. There can be some severe allergic reactions. Detachments of retina are also possible. There also can be: rash, itching, blurred vision, increase of blood pressure, abnormal or fast heartbeat, etc. If you experience any of these, you should report it to your doctor. I hope you won’t experience any of them. Bye!
Reply

Loading...

Hallo,
As much as I know this is used to treat glaucoma. I am not really sure why are you dilating your pupils but this medication is used to drain a fluid that is excessive in your eyes. How many times do you use this during a day? Do you know if you have any allergies? I know that this can interfere with the allergies causing some allergic reactions. DO you have any blurred vision or maybe a dim vision? Also if you notice redness in the eyes you should consult your doctor before you proceed to use this. I hope this helped you in any way.

All the best to you,
Karen
Reply

Loading...